# SDR SWAA2016022649450

- Difficulty date: February 14, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE CORRODED, BETWEEN BS 947.5 - 986, STRINGER 17R.  R & R ZEE ANGLE IAW SRM & DWG.
